# SDR VNAA2024090911101

- Difficulty date: September 5, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N609NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15475
- Aircraft time: 10,367 hours, 9,262 cycles
- Engine: Ge CF348C5
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Pin
- Part number: 4114T06P03
- Condition: Unserviceable
- Location: Eng Fan Blade
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE FAN "LEFT" VIB 2.9 AT FL330 RAN QRH VIB DID NOT DECREASE BELOW 1.8 UNTIL AT FL250 WITH REDUCED THRUST / REMOVED BLADE PINS IN LH ENG DUE TO HIGH VIBES. REPLACED LH ENG BLADE RETAINING PINS IAW CRJ 900 AMM 72-21-02-000/400-801-A01-PSA. PERFORMED LH ENGINE VIBE RUN IAW CRJ900 AMM 71-00-00-720-806. OPS. CHECK GOOD AT THIS TIME
